| Model Number |
02.09.2602L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had primary surgery on (b)(6) 2021 (competitor knee revised, gmk hinge implanted).Subsequently, on (b)(6) 2021, revision surgery for infection and the pathogen was unknown.The surgeon performed a washout and poly swap.On (b)(6) 2024, revision surgery for infection and the pathogen is unknown.The surgeon revised the femoral component, insert and tibial tray and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 03 december 2024: (b)(4) items manufactured and released on 22-mar-2022.Expiration date: 2026-03-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant revised: gmk-hinge 02.09.0112h fixed tibial insert size 1/12mm (k130299) lot.181567 batch review performed on 03 december 2024: (b)(4) items manufactured and released on 25-may-2018.Expiration date: 2023-05-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Gmk-hinge 02.09.4001l fixed tibial tray size 1 l (k130299) lot.2003416 batch review performed on 03 december 2024 (b)(4) items manufactured and released on 09-jun-2020.Expiration date: 2025-06-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.